Open Access
Translator Disclaimer
2013 Vector and Ordered Variational Inequalities and Applications to Order-Optimization Problems on Banach Lattices
Linsen Xie, Jinlu Li, Wenshan Yang
J. Appl. Math. 2013(SI23): 1-7 (2013). DOI: 10.1155/2013/439394

Abstract

We investigate the connections between vector variational inequalities and ordered variational inequalities in finite dimensional real vector spaces. We also use some fixed point theorems to prove the solvability of ordered variational inequality problems and their application to some order-optimization problems on the Banach lattices.

Citation

Download Citation

Linsen Xie. Jinlu Li. Wenshan Yang. "Vector and Ordered Variational Inequalities and Applications to Order-Optimization Problems on Banach Lattices." J. Appl. Math. 2013 (SI23) 1 - 7, 2013. https://doi.org/10.1155/2013/439394

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950681
MathSciNet: MR3096026
Digital Object Identifier: 10.1155/2013/439394

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI23 • 2013
Back to Top